# SDR WX0A2014121672301

- Difficulty date: December 9, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 50,796 hours, 35,608 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH WITH FLAPS 40 CONFIGURED FOR LANDING AT 134 KTS WING DOWN TRIM REQUIRED 4 UNIT OF RT TRIM & ACFT STILL ROLLED TO LT WING DOWN.  PERFORMED GVI OF AILERON & SPOILER SYSTEMS, NO DEFECTS NOTED.  PERFORMED AILERON CHECK IAW AMM 27-10-00.  SYS OPERATIONS CHECKED NORMAL ON GND.  LUBRICATED SPOILERS & AILERONS IAW AMM 12-21-02.
